# SDR P5CA9801221

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR FLYING DOOR PANEL CRACKED.  REPAIRED PANEL IAW 747 SRM 51-40-09.
